# SDR DL72S972387

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 L/E SLAT EXTERNAL SKIN AND ATTACHMENT HOLES WORN WHERE FENCE FAIRING ATTACHES.  BEGAN REPAIR PER MM 57-40-0 PG 817, FABRICATED REPAIR PER MM 57-40-0 PG 817.  COMPLETED INSTALL OF DOUBLER PER 57-54-0 PG 817.
